# SDR SWAA2018020819559

- Difficulty date: January 29, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB ATTACH ANGLE CRACKED AT BS 663, RT SIDE AT INBOARD NUTPLATE HOLE.   REPAIRED THE ATTACH ANGLE IAW EA.
